# SDR AALA20011586

- Difficulty date: July 31, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Corroded
- Location: Bs 994
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 29R CORRODED ON LOWER FLANGE AT STATION 998.  INSTALLED NEW STRINGER SECTION WITH SPLICE PER SRM 53-10-3.  (M)
